# SDR AALA201803069009

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 70,614 hours, 26,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1565
- Condition: Faulted
- Location: Emergency Lights
- Part time: 83,180 hours, 34,676 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SHOW AFT LEFT FAULT DURING TEST.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
